BARD ACCESS SYSTEMS HGSTAR, XK, 16 FR, ST, 19 CM, STAND; LONG-TERM HEMODIALYSIS CATHETER
Back to Search Results |
| Model Number |
5883690 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 06/2020).
Event or Problem Description
It was reported that upon opening the dialysis catheter kit, the guidewire was allegedly missing.Reportedly, another kit was opened to complete the procedure.There was no patient contact.